# SDR SWAA2024050972782

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 693 Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR ATTACH ANGLE CRACKED AT BS 693; LBL 22 WL203.<[01] COMPLETED STEP 1 AND VERIFIED ALL STEPS COMPLETE REMOVED AND REPLACED CRACKED CABIN FLOOR ATTACH ANGLE AT BS 693 LBL 22 WL 203 IAW SRM 51-40-02-0G-0 AND BOEING DWG 273A9110;[02] VERIFIED ITEM 1
